# SDR FDEA201608022754

- Difficulty date: August 2, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N852216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1440-1460, 27R CARGO DOOR CUT LOWER SILL WEB CORROSION.  SILL WEB R & R WITH NEW FABRICATED LOWER SILL WEB IAW DWG 146N8522, SHT 1, REV E.  NEW LOWER SILL WEB FABRICATED IAW DWG 146N8522, SHT 1, REV C.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
